Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 186, NWS Philadelphia/Mount Holly

August 3, 20245 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 3, 2024, 8:59 PM EDT for 5 counties in New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2024, 8:59 PM EDT (00:59 UTC)
Expired
Aug 3, 2024, 10:00 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:20 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2024-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2674 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2024-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2674 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS51 KPHI 040059
SVRPHI
NJC001-005-007-015-029-040200-
/O.NEW.KPHI.SV.W.0186.240804T0059Z-240804T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
859 PM EDT Sat Aug 3 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Atlantic County in southern New Jersey...
  Central Ocean County in southern New Jersey...
  Southeastern Camden County in southern New Jersey...
  Southeastern Gloucester County in southern New Jersey...
  Burlington County in southern New Jersey...

* Until 1000 PM EDT.

* At 859 PM EDT, severe thunderstorms were located along a line
  extending from near Buena to near Mays Landing to Margate City,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Atlantic City, Ocean City, Medford, Barnegat, Pleasantville,
  Hammonton, Beachwood, Somers Point, Ventnor City, Brigantine,
  Northfield, Absecon, Berlin, Tabernacle, Shamong, Margate City,
  Buena, Egg Harbor City, Tuckerton, and Presidential Lakes Estates.

This includes the following highways...
 Garden State Parkway between mile markers 31 and 81.
 Atlantic City Expressway between mile markers 0 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3976 7407 3942 7432 3927 7454 3928 7456
      3929 7455 3930 7457 3945 7477 3959 7506
      4006 7472 3991 7405
TIME...MOT...LOC 0059Z 228DEG 37KT 3956 7497 3950 7471 3935 7452 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
4 follow-up statements
033 
WWUS51 KPHI 040112
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
912 PM EDT Sat Aug 3 2024

NJC001-005-007-015-029-040200-
/O.CON.KPHI.SV.W.0186.000000T0000Z-240804T0200Z/
Atlantic NJ-Ocean NJ-Camden NJ-Gloucester NJ-Burlington NJ-
912 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR ATLANTIC...CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN
GLOUCESTER AND BURLINGTON COUNTIES...

At 911 PM EDT, severe thunderstorms were located along a line
extending from near Victory Lakes to near Egg Harbor City to near
Brigantine, moving northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Atlantic City, Ocean City, Medford, Barnegat, Pleasantville,
Hammonton, Beachwood, Somers Point, Ventnor City, Brigantine,
Northfield, Absecon, Berlin, Tabernacle, Shamong, Margate City, Egg
Harbor City, Tuckerton, Presidential Lakes Estates, and Weymouth.

This includes the following highways...
 Garden State Parkway between mile markers 32 and 81.
 Atlantic City Expressway between mile markers 0 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3976 7407 3942 7432 3927 7454 3928 7456
      3929 7455 3930 7457 3950 7472 3959 7506
      4006 7472 3991 7405
TIME...MOT...LOC 0111Z 226DEG 38KT 3966 7488 3960 7462 3945 7443 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Staarmann
150 
WWUS51 KPHI 040130
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
930 PM EDT Sat Aug 3 2024

NJC007-015-040140-
/O.CAN.KPHI.SV.W.0186.000000T0000Z-240804T0200Z/
Camden NJ-Gloucester NJ-
930 PM EDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN AND
SOUTHEASTERN GLOUCESTER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3976 7407 3942 7432 3936 7441 3956 7444
      3976 7479 3979 7481 3981 7487 4006 7472
      3991 7405
TIME...MOT...LOC 0130Z 226DEG 40KT 3985 7468 3978 7438 3960 7419 

$$

NJC001-005-029-040200-
/O.CON.KPHI.SV.W.0186.000000T0000Z-240804T0200Z/
Atlantic NJ-Ocean NJ-Burlington NJ-
930 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EAST CENTRAL ATLANTIC...CENTRAL OCEAN AND BURLINGTON COUNTIES...

At 930 PM EDT, severe thunderstorms were located along a line
extending from Tabernacle to near Warren Grove to near Surf City,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Atlantic City, Medford, Barnegat, Beachwood, Brigantine, Tabernacle,
Shamong, Tuckerton, Presidential Lakes Estates, Pemberton, Surf City,
Wrightstown, Atsion, Wading River, Warren Grove, Leisuretowne,
Chatsworth, Wharton State Forest, Presidential Lakes, and Bamber
Lake.

This includes Garden State Parkway between mile markers 51 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3976 7407 3942 7432 3936 7441 3956 7444
      3976 7479 3979 7481 3981 7487 4006 7472
      3991 7405
TIME...MOT...LOC 0130Z 226DEG 40KT 3985 7468 3978 7438 3960 7419 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
422 
WWUS51 KPHI 040143
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
943 PM EDT Sat Aug 3 2024

NJC001-040152-
/O.CAN.KPHI.SV.W.0186.000000T0000Z-240804T0200Z/
Atlantic NJ-
943 PM EDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATLANTIC COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3976 7407 3959 7420 3972 7442 3986 7472
      4006 7472 3991 7405
TIME...MOT...LOC 0142Z 226DEG 38KT 3995 7454 3988 7424 3973 7409 

$$

NJC005-029-040200-
/O.CON.KPHI.SV.W.0186.000000T0000Z-240804T0200Z/
Ocean NJ-Burlington NJ-
943 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...

At 942 PM EDT, severe thunderstorms were located along a line
extending from near Browns Mills to near Beachwood to 6 miles
northeast of Surf City, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Barnegat, Beachwood, Presidential Lakes Estates, Pemberton, Surf
City, Wrightstown, Warren Grove, Leisuretowne, Chatsworth,
Presidential Lakes, Bamber Lake, Cedar Glen Lakes, Whiting,
Brookville, Pine Ridge At Crestwood, Browns Mills, Jobstown, Old
Halfway, Penn State Forest, and Beach Haven West.

This includes Garden State Parkway between mile markers 60 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3976 7407 3959 7420 3972 7442 3986 7472
      4006 7472 3991 7405
TIME...MOT...LOC 0142Z 226DEG 38KT 3995 7454 3988 7424 3973 7409 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
944 
WWUS51 KPHI 040153
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
953 PM EDT Sat Aug 3 2024

NJC005-029-040203-
/O.EXP.KPHI.SV.W.0186.000000T0000Z-240804T0200Z/
Ocean NJ-Burlington NJ-
953 PM EDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OCEAN AND NORTHEASTERN
BURLINGTON COUNTIES WILL EXPIRE AT 1000 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 3976 7407 3959 7420 3972 7442 3986 7472
      4006 7472 3991 7405
TIME...MOT...LOC 0153Z 228DEG 37KT 4000 7446 3993 7416 3978 7401 

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 8:19 PM EDT, 40 minutes earlier.

Area forecast discussion, Aug 3, 8:19 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
819 PM EDT Sat Aug 3 2024

.SYNOPSIS...
A disturbance will pass through the region tonight, before a
cold front crosses through the area on Sunday. High pressure
builds back into the region on Sunday night into Monday, ahead
of another cold front that crosses through the region on Tuesday
before stalling to our south. Whatever is left of what is currently
Tropical Depression Four, may impact the Mid-Atlantic states for
the middle to end of next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
805 PM...As of 8 PM, there are still fairly widespread
showers/storms ongoing across the area with the strongest of
these over Delmarva and parts of southern and coastal NJ.
Farther north over our eastern PA and NW NJ zones, it's become
more just showers as opposed to strong storms but there are
still some new cells approaching SE PA from western MD. We've
cancelled the Flood Watch for areas north of the urban corridor
and have also expired the Heat Advisory. The Severe Thunderstorm
Watch is in effect until 9 PM as the overall severe weather
threat should be diminishing through the mid evening. Damaging
winds remain the main hazard with any severe storms in addition
to the heavy rainfall.

Overnight lows mainly in the 70s. Some patchy fog may develop again
during the overnight hours, especially for areas that see rainfall
earlier from showers and thunderstorms.

On Sunday, the surface cold front and the mid and upper level trough
slowly progress eastward through the region. This will once again
result in showers and storms across the region. Unlike Friday and
Saturday though, the timing of these storms should be earlier in the
day. This will have a few implications. First, it appears that
excessive heat won't be a significant concern. Second, this could
help limit the severe risk. Heavy rain and flash flooding could
still be a concern as the dry air advection looks like it will lag
behind the front. Additionally, some areas may be primed from any
heavy rain today. For now though, will hold off on extending the
flood watch (or issuing a new watch) until we see how the antecedent
conditions play out today.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
By Sunday night, the cold front will be making its way through the
area, with any leftover showers and thunderstorms during the day
working their way toward the coast. All convective should be
offshore by midnight. Development of patchy fog is possible,
especially in areas that received rainfall during the day. Lows in
the upper 60s to mid 70s.

Afterward, high pressure will begin to nose in from the west and
settle near the area on Monday. This will yield mostly sunny skies
with high temps rebounding back into the low to mid 90s. Dew points
will be a bit lower compared to Sunday, mostly in the upper 60s.
Heat indicies will mostly range in the mid to upper 90s, so we'll
likely fall short of needing any heat headlines to start the
workweek. A slight chance of a shower or thunderstorm cannot be
ruled out, especially over the southern Poconos and northern New
Jersey as a weak disturbance crosses New York State during the
afternoon and evening hours. High pressure will only be temporary
and begin to depart on Monday night, giving way to increasing clouds
and the return to higher humidity levels with lows in the upper 60s
to mid 70s. Thus, it will feel quite warm and muggy on Monday
night.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The long term period looks to be quite active and strictly depends
on the evolution of high pressure to the north and what is currently
Tropical Depression Four to the south.

To start, low pressure will track north of the region on Tuesday
with a trailing cold front working its way through the area on
Tuesday night. This will likely bring another round of scattered
thunderstorms during the late afternoon to early evening hours from
north to south across the region. The front should clear the region
by Wednesday and stall nearby as high pressure builds to the north.

Thereafter, our attention turns to the tropical system over the
southeastern US. At this point, the forecast is highly dependent on
how the high pressure to the north and the tropical system interact.
Model to model run consistency has been persistent over the past few
days that the high to the north will essentially block TD4 from
heading out to sea, due to the lack of any upper level steering
current. So, while it is not certain there will be direct impacts
from the system itself at this time, there will definitely be at
least some tropical related moisture and potentially several rounds
of precipitation through the long term period. For this reason, have
included a chance for showers and storms (30-50%) areawide for
Wednesday through Saturday. A better indication on specific impacts
and the evolution is likely to occur early next week once more
information becomes available.

Temperatures during this period look to be near-normal on Tuesday
before becoming below-normal through the end of the week.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Still some lingering restrictions as of 0z due to
showers/storms but trend should be towards some improvement by
late this evening as storms move out. However after 06Z, fog
and low stratus may develop across the region. SW winds 5 kts or
less, or light and variable. Low confidence.

Sunday...MVFR or lower conditions will be possible with storms.
Unlike Saturday, the storms may develop earlier and affect TAF sites
earlier in the day. Winds prevailing out of the SW less than 10 KT.
Moderate confidence.

Outlook...

Sunday night through Monday night...Primarily VFR. No significant
weather expected other than some patchy fog possible on Sunday night.

Tuesday through Thursday...Sub-VFR conditions possible with several
rounds of rain and thunderstorms.

&&

.MARINE...
Small Craft Advisory remains in effect through 6 AM on the Atlantic
Coastal waters. Beyond that time period, seas may be close to the 5
ft mark, but low confidence, so have held off on issuing an SCA at
this time.

Outlook...

Sunday night through Tuesday...No marine headlines expected. There
will likely be periods of 5 foot seas further offshore Sunday night
and Monday night, but for the majority, conditions should remain
below SCA thresholds.

Tuesday night through Thursday...Small Craft Advisory conditions
possible mainly due to seas around 5 feet on the ocean waters.
Several rounds of showers and thunderstorms possible.

Rip Currents...

For Sunday, a new moon occurs. While south winds may not be as
strong on Sunday and the wave heights should be a touch lower,
will keep a MODERATE risk for the development of dangerous rip
currents for the Jersey Shore and the Delaware Beaches.

On Monday, There may be a lingering Moderate risk for the
central and southern New Jersey shore, but for the northern New
Jersey shore and the Delaware Beaches, rip current risk may
be a bit lower.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until midnight EDT tonight for PAZ070-071-101-102-
     104-106.
NJ...Flood Watch until midnight EDT tonight for NJZ010-012>020-026-
     027.
DE...Flood Watch until midnight EDT tonight for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.

&&

SYNOPSIS...DeSilva/MPS
NEAR TERM...Fitzsimmons/Johnson
SHORT TERM...DeSilva
LONG TERM...DeSilva/MPS
AVIATION...DeSilva/Fitzsimmons/Johnson
MARINE...DeSilva/Johnson

In the hours before

Local storm report, Aug 3, 8:27 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
827 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Marine Tstm Wind 1 ESE Point Pleasant Be 40.08N 74.04W
08/03/2024  M41 MPH          ANZ451             NJ   Mesonet

            Point Pleasant Beach mesonet.

&&

Hoeflich
Local storm report, Aug 3, 8:31 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
831 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     Chestertown             39.21N 76.07W
08/03/2024                   Kent               MD   911 Call Center

            Trees dpwn on wires in Chestertown. Time
            estimated from radar.

&&

Hoeflich
Local storm report, Aug 3, 8:43 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
843 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     Tstm Wnd Dmg     Houston                 38.92N 75.51W
08/03/2024                   Kent               DE   Broadcast Media

            Pictures sent in of large trees down in
            Houston, DE. Time estimated from radar.

&&

Hoeflich
Local storm report, Aug 3, 8:47 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
847 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Dmg     Bridgeville             38.74N 75.60W
08/03/2024                   Sussex             DE   911 Call Center

            Report of trees down on wires in Bridgeville
            and a tree down into a house. Time estimated
            from radar.

&&

Hoeflich
Local storm report, Aug 3, 8:51 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
851 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     Marine Tstm Wind 1 SW North Cape May     38.97N 74.97W
08/03/2024  M40 MPH          ANZ431             NJ   Mesonet

            Site Cape May-XMAY mesonet.

&&

Hoeflich
Local storm report, Aug 3, 8:54 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
854 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Marine Tstm Wind 9 WNW Cape May Point    38.99N 75.11W
08/03/2024  M58 MPH          ANZ431             NJ   Buoy

            Brandywine Shoal Light.

&&

Hoeflich

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:11 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Gloucester, Salem64 min
Aug 3, 8:44 PM EDTSpecial Marine WarningPHI61 min
Aug 3, 9:41 PM EDTSpecial Marine WarningPHI64 min
Aug 4, 6:19 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Somerset23 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.